# SDR 2007UALA04838

- Difficulty date: November 26, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 48,629 hours, 16,994 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START ELECTRICAL POWER WAS LOST AND FLT ATTENDANT REPORTED THAT SEVERAL EEL FLOOR STRIPS WERE NOT ILLUMINATED WHEN EMERGENCY LIGHTS CAME ON.  AFTER POWER UP STRIPS NEAR ROWS 9-13 AND 24-31 WERE INOP.   REPLACED BROKEN POWER EXT AT ROW 14 AND SYSTEM CHECKS NORMALLY,
